MathSciNet Relay Station
MathSciNet bibliographic data
MR1937263 35Q53 (35Q51)
Wazwaz, Abdul-Majid A study on nonlinear dispersive partial differential equations of compact and noncompact solutions. Appl. Math. Comput. 135 (2003), no. 2-3, 399–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement